# SDR 4VAA201811064008

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 38,692 hours, 32,240 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3456
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, BAGGAGE SMOKE CASS MESSAGE, MASTER WARNING, BAG SMOKE LIGHT TURNED ON, LATER EXTINGUISHED. AIRCRAFT LANDED AT KAUS WITHOUT INCIDENT. BAGGAGE COMPARTMENT WAS INSPECTED WITH NO EVIDENCED OF FIRE OR SMOKE.
MAINTENANCE TROUBLESHOOTING PROBLEM, WILL REPORT FINDINGS WHEN AVAILABLE.  
MAINTENANCE COULD NOT DUPLICATE THE REPORTED PROBLEM. REMOVED AND REPLACED THE FORWARD SMOKE DETECTOR IN ACCORDANCE WITH THE EMB-145 AMM 26-15-01 AS PRECAUTIONARY MAINTENANCE. SYSTEM OPERATIONAL CHECKED GOOD.
